arrow
Volume 8, Number 1
Previous Issue Next Issue

Peng-Cheng Lin & Guang-Fu Sun

J. Comp. Math., 8 (1990), pp. 1-15.

Preview Full PDF 1055 9461 Abstract

Zi-Luan Wei

J. Comp. Math., 8 (1990), pp. 16-22.

Preview Full PDF 1018 9491 Abstract

Jian-Ming Miao

J. Comp. Math., 8 (1990), pp. 23-29.

Preview Full PDF 1017 9598 Abstract

Wei Yuan

J. Comp. Math., 8 (1990), pp. 30-44.

Preview Full PDF 1025 9491 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 8 (1990), pp. 45-54.

Preview Full PDF 826 9505 Abstract

Guang-Nan Chen

J. Comp. Math., 8 (1990), pp. 55-64.

Preview Full PDF 838 9279 Abstract

Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 65-74.

Preview Full PDF 1052 9594 Abstract

Zhong-Ci Shi & Fei Zhang

J. Comp. Math., 8 (1990), pp. 75-91.

Preview Full PDF 1080 9606 Abstract

Lin-Bo Zhang

J. Comp. Math., 8 (1990), pp. 92-98.

Preview Full PDF 806 9338 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard